# SDR SWAA2023012681918

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER SUPPORT CRACKED BS500D S19R; 6'OB.<[01] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9;[02] LOCATED AND DRILLEDWING TO BODY FAIRING FORMER SUPPORT PER SRM 51-40-05-0G-0 AND DWG: 116A3010. AND DWG: 149A7101. OK TO INSTALL.;[03] CORRECTION ON ACTION #2: LOCATED AND DRILLED WING TO BODY FAIRING FORMER SUPPORT PER SRM 51-40-05-0G-0 AND DWG: 116A3010. AND DWG: 149A7101. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 1; 2 AND 3 WITH OK TO INSTALL GIVEN;[05] INSTALLED WING TO BODY FAIRING FORMER SUPPORT AT BS500D; S19R; 6'OB PER SRM 51-40-02-0G-0 AND DWG: 116A3010. AND DWG: 149A7101.;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED MEASUREMENT TABLE
